Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Inequalities for hypergeometric functions

Author: R. G. Buschman
Journal: Math. Comp. 30 (1976), 303-305
MSC: Primary 33A30
MathSciNet review: 0390306
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The upper and lower bounds for the determinant of a dominant diagonal matrix have been used recently to obtain bounds on the classical orthogonal polynomials. Similar methods are used here on the hypergeometric functions of Gauss and of Kummer.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A30

Retrieve articles in all journals with MSC: 33A30

Additional Information

Keywords: Gauss' hypergeometric function, Kummer's hypergeometric function, confluence principle, dominant diagonal matrix, modified Bessel function
Article copyright: © Copyright 1976 American Mathematical Society